# SDR CKSA96280

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Flange
- Part number: AN1225835764001
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND NR 1 NOSE COWL FLANGE BROKEN AND FLANGE HOLES WORN.  REPAIRED BROKEN COWL FLANGE IAW EER D8-05086, AIA EA 96-326, AND AIA 8110-3 DATED 11-15-96.  INSERTED WASHERS AT WORN HOLES IAW BURBANK AERO CORP II MM 71-1-0.  C-4 CHECK WORK CARD NR 7106, NON-ROUTINE TASK CARD NR 87411.
